DOI QR코드

DOI QR Code

EXTENDED CESÀRO OPERATORS FROM F(p,q,s) SPACES TO BLOCH-TYPE SPACES IN THE UNIT BALL

Lv, Xiaofen;Tang, Xiaomin

  • Published : 2009.01.31

Abstract

In this paper, we characterize the boundedness and compactness of the extended $Ces{\grave{a}}ro$ operators from general function spaces F(p, q, s) to Bloch-type spaces ${\mathcal{B}}_{\mu}$ where $\mu$ is normal function on [0,1).

Keywords

F(p, q, s) space;Bloch-type space;extended $Ces{\grave{a}}ro$ operator

References

  1. A. Aleman and A. G. Siskakis, Integration operators on Bergman spaces, Indiana University Math. J. 46 (1997), 337-356. https://doi.org/10.1512/iumj.1997.46.1373
  2. Z. J. Hu, Extended Cesaro operators on Bergman spaces, J. Math. Anal. Appl. 296 (2004), 435-454. https://doi.org/10.1016/j.jmaa.2004.01.045
  3. S. X. Li, Riemann-Stieltjies operators from F(p, q, s) spaces to α-Bloch spaces on the unit ball, J. Inequal. Appl. (2006), Art. ID 27874, 14 pp. https://doi.org/10.1155/JIA/2006/27874
  4. K. Madigan and A. Matheson, Compact composition operators on the Bloch space, Trans. Amer. Math. Soc. 347 (1995), 2679-2687. https://doi.org/10.2307/2154848
  5. J. Ortega and J. Fabrega, Pointwise multipliers and Corona type decomposition in BMOA, Ann. Inst. Fourier (Grenoble) 46 (1996), 111-137. https://doi.org/10.5802/aif.1509
  6. C. Ouyang, W. Yang, and R. Zhao, Möbius invariant Qp spaces associated with the Green function on the unit ball, Pacic J. Math. 182 (1998), 69-99. https://doi.org/10.2140/pjm.1998.182.69
  7. F. Perez-Gonzalez and J. Rattya, Forelli-Rudin estimates, Carleson measures and F(p, q, s)-functions, J. Math. Anal. Appl. 315 (2006), no. 2, 394-414. https://doi.org/10.1016/j.jmaa.2005.10.034
  8. S. Stevic, On integral operator on the unit ball in $C^n$, J. Inequal. Appl. (2005), 81-88. https://doi.org/10.1155/JIA.2005.81
  9. X. M. Tang, Extended Cesàro operators between Bloch-type spaces in the unit ball of $C^n$, J. Math. Anal. Appl. 326 (2007), 1199-1211. https://doi.org/10.1016/j.jmaa.2006.03.082
  10. J. Xiao, Riemann-Stieltjes operators on weighted Bloch and Bergman spaces of the unit ball, J. London Math. Soc. 70 (2004), no. 2, 199-214. https://doi.org/10.1112/S0024610704005484
  11. X. J. Zhang, The multipliers on several holomorphic function spaces, Chinese Ann. Math. Ser. A 26 (2005), no. 4, 477-486.
  12. R. Zhao, On a Gengeral Family of Function Space, Ann. Acad. Sci. Fenn. Math. Dissertationes, 1996.

Cited by

  1. Integral-Type Operators from Spaces to Zygmund-Type Spaces on the Unit Ball vol.2010, pp.1, 2010, https://doi.org/10.1155/2010/789285
  2. Riemann–Stieltjes Operator from the General Space to Zygmund-Type Spaces on the Unit Ball vol.9, pp.5, 2015, https://doi.org/10.1007/s11785-014-0384-0